# SDR SWAA2021021140829

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A0081
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SIDE PLATE; BS 767 TO 787; RBL 22 WL 154 / REMOVED AND INSTALLED NEW ACB SIDE PLATE (SHEILD) AT BS 767 - BS 787 RBL 22; WL 154 ITEM # 7531132 IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 146A0081 REV A 57319U 01-13-21
